Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Subadditive stochastic processes


Author: Michael D. Smeltzer
Journal: Bull. Amer. Math. Soc. 83 (1977), 1054-1056
MSC (1970): Primary 60F15; Secondary 28A65
MathSciNet review: 0458585
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. D. Birkhoff, Proof of the ergodic theorem, Proc. Nat. Acad. Sci. 17 (1931), 656—660.
  • 2. E. Bishop, An upcrossing inequality with applications, Michigan Math. J. 13 (1966), 1—13. MR 33 #2772.
  • 3. Errett Bishop, Foundations of constructive analysis, McGraw-Hill Book Co., New York, 1967. MR 0221878 (36 #4930)
  • 4. Leo Breiman, Probability, Addison-Wesley Publishing Company, Reading, Mass., 1968. MR 0229267 (37 #4841)
  • 5. J. L. Doob, Stochastic processes, John Wiley & Sons Inc., New York, 1953. MR 0058896 (15,445b)
  • 6. A. Garsia, A simple proof of E. Hopf's maximal ergodic theorem, J. Math. Mech. 14 (1965), 381—382. MR 35 #338.
  • 7. J. M. Hammersley, Postulates for subadditive processes, Ann. Probability 2 (1974), 652—680. MR 51 #6947.
  • 8. J. M. Hammersley and D. J. A. Welsh, First-passage percolation, subadditive processes, stochastic networks, and generalized renewal theory, Proc. Internat. Res. Semin., Statist. Lab., Univ. California, Berkeley, Calif., Springer-Verlag, New York, 1965, pp. 61–110. MR 0198576 (33 #6731)
  • 9. K. Yosida and S. Kakutani, Birkhoff's ergodic theorem and the maximal ergodic theorem, Proc. Imp. Acad., Tokyo 15 (1939), 165—168. MR 1, 59.
  • 10. J. F. C. Kingman, The ergodic theory of subadditive stochastic processes, J. Roy. Statist. Soc. Ser. B 30 (1968), 499—510. MR 40 #8114.
  • 11. J. F. C. Kingman, Subadditive ergodic theory, Ann. Probability 1 (1973), 883—909. MR 50 #8663.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60F15, 28A65

Retrieve articles in all journals with MSC (1970): 60F15, 28A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14381-4
PII: S 0002-9904(1977)14381-4